Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 286, Number 2

All articles in this issue are freely accessible.

Stability of the travelling wave solution of the FitzHugh-Nagumo system
Christopher K. R. T. Jones.
Trans. Amer. Math. Soc. 286 (1984), 431-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760971
On subalgebras of simple Lie algebras of characteristic $p>0$
B. Weisfeiler.
Trans. Amer. Math. Soc. 286 (1984), 471-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760972
Multi-invariant sets on compact abelian groups
Daniel Berend.
Trans. Amer. Math. Soc. 286 (1984), 505-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760973
Tempered ultradistributions as boundary values of analytic functions
R. S. Pathak.
Trans. Amer. Math. Soc. 286 (1984), 537-556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760974
Traveling wave solutions of diffusive Lotka-Volterra equations: a heteroclinic connection in $R^{4}$
Steven R. Dunbar.
Trans. Amer. Math. Soc. 286 (1984), 557-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760975
Minimal periodic orbits for continuous maps of the interval
Lluís Alsedà, Jaume Llibre and Rafel Serra.
Trans. Amer. Math. Soc. 286 (1984), 595-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760976
The radiance obstruction and parallel forms on affine manifolds
William Goldman and Morris W. Hirsch.
Trans. Amer. Math. Soc. 286 (1984), 629-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760977
The Godbillon-Vey invariant of a transversely homogeneous foliation
Robert Brooks and William Goldman.
Trans. Amer. Math. Soc. 286 (1984), 651-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760978
Radial functions and invariant convolution operators
Christopher Meaney.
Trans. Amer. Math. Soc. 286 (1984), 665-674
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760979
Hermitian forms in function theory
Christine R. Leverenz.
Trans. Amer. Math. Soc. 286 (1984), 675-688
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760980
The transformation of vector-functions, scaling and bifurcation
R. J. Magnus.
Trans. Amer. Math. Soc. 286 (1984), 689-713
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760981
Inverse producing extension of a Banach algebra which eliminates the residual spectrum of one element
C. J. Read.
Trans. Amer. Math. Soc. 286 (1984), 715-725
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760982
Triangulations of subanalytic sets and locally subanalytic manifolds
M. Shiota and M. Yokoi.
Trans. Amer. Math. Soc. 286 (1984), 727-750
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760983
Asymptotic periodicity of the iterates of Markov operators
A. Lasota, T.-Y. Li and J. A. Yorke.
Trans. Amer. Math. Soc. 286 (1984), 751-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760984
Finite subgroups of formal $A$-modules over $\germ p$-adic integer rings
Tetsuo Nakamura.
Trans. Amer. Math. Soc. 286 (1984), 765-769
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760985
Galois theory for cylindric algebras and its applications
Stephen D. Comer.
Trans. Amer. Math. Soc. 286 (1984), 771-785
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760986
Behaviour of the velocity of one-dimensional flows in porous media
Juan Luis Vázquez.
Trans. Amer. Math. Soc. 286 (1984), 787-802
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760987
Exact sequences in stable homotopy pair theory
K. A. Hardie and A. V. Jansen.
Trans. Amer. Math. Soc. 286 (1984), 803-816
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760988
Graphs of tangles
J. C. Gómez-Larrañaga.
Trans. Amer. Math. Soc. 286 (1984), 817-830
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760989
Nonvanishing local cohomology classes
Ira Moskowitz.
Trans. Amer. Math. Soc. 286 (1984), 831-837
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760990
Oriented manifolds that fiber over $S^{4}$
Steven M. Kahn.
Trans. Amer. Math. Soc. 286 (1984), 839-850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760991
Erratum to: “The complexification and differential structure of a locally compact group” [Trans. Amer. Math. Soc. 267 (1981), no. 1, 237–258; MR0621985 (82k:22007)]
Kelly McKennon.
Trans. Amer. Math. Soc. 286 (1984), 851
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 760992